advertisement
Question
Posted by: BEW | 2009/10/21

It must be for Bipolar Disorder

Going back to my earlier post it is a psychiatrist who prescribed.
I was on a 25mg for 7 days, tonight that increases to 50mg for 7 days then 75mg for 7 days then 100mg after that.

And they have been good in discussing possible side efffects with regards to a possible rash in particular.

I get very confused generally about these things and dont understand what a Bipolar tag means for me.

Besides seeing my doc in less then a month. What must i do?

What does this mean for my life??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, if you're still on a planned gradual increase of the meds, this must be really early days in adjusting to the drug. Yes, all meds can cause side-effects, but some side-effects are more important as alarm bells, and others merely a nuisance. And most tend to fade out as one's body adjusts to the presence of the drug.
Now, on the larger scale, you're wise to be interested in and concerned about the broader issues of how to live with Bipolar Disorder, and the longer picture.
Fellow bi\s commetns are really useful. Consider joining the SADAG, Depresssion and Anxiety Support Group, which may have a group near you. That would help you to meet with more people who can advise, based on their own direct experience, how Bipolar Disorder has affected them, and how, like so many people with so many different chronic disorders, they have found ways to live with it and bring it under control.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: fellow bi | 2009/10/21

Hi friend.
I am also Bipolar and I manage to cope relatively well because:
This is only a disorder (like diabetes almost: you have to take certains meds, avoid certain foods and lead a healthier lifestyle to avoid any complications as much as possible)

Same as Bipolar.
Take your meds like clockwork
Avoid caffeine, alcohol and refined sugars
Exercise and engage in fun activities (horse-riding / hiking / whatever you like personally)

There are good days and bad days, but generally you are empowering yourself to do the best you can with the condition you have. It won' t magically go away, but it can be " worked with" .

In life you have 2 choices in ANYTHING that happens:
1) Adapt
2) Die

Adapt. If you really want to, you can. And the days that you feel that you can' t: just rely on your routine of meds and healthy lifestyle and do it in " zombie mode"  just put one step in front of the other for the damn sake of it but get things done. " zombie mode"  does not last for long and you back on track again.

Read all you can, learn, adapt, survive (quoting the " survivor"  series)... how do you survive? Just like that. make it fun and challenging and CONQUER! Because you can. Your mind is MUCH stronger than you can imagine, so use it.

Have a blast my friend, always.

Reply to fellow bi
Posted by: cybershrink | 2009/10/21

OK, if you're still on a planned gradual increase of the meds, this must be really early days in adjusting to the drug. Yes, all meds can cause side-effects, but some side-effects are more important as alarm bells, and others merely a nuisance. And most tend to fade out as one's body adjusts to the presence of the drug.
Now, on the larger scale, you're wise to be interested in and concerned about the broader issues of how to live with Bipolar Disorder, and the longer picture.
Fellow bi\s commetns are really useful. Consider joining the SADAG, Depresssion and Anxiety Support Group, which may have a group near you. That would help you to meet with more people who can advise, based on their own direct experience, how Bipolar Disorder has affected them, and how, like so many people with so many different chronic disorders, they have found ways to live with it and bring it under control.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement